# SDR A6WA2019121847058

- Difficulty date: December 13, 2019
- Submitted: December 18, 2019
- Operation: Air carrier
- Aircraft: N426AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7669
- Aircraft time: 38,778 hours, 37,172 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Part number: 601R36008219
- Condition: Cracked
- Location: Bs 621
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PERFORM MODIFICATION OF THE REAR PRESSURE BULKHEAD WEB FS 621.0   AIRCRAFT REMOVED FROM SERVICE  COMPLETED MODIFICATION OF THE REAR PRESSURE BULKHEAD AT FS 621.0 IAW REO 601R-53-61-1240 REV D
